Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 5, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Aug 28, 2015, 2:29 PM PDT for San Juan County, Washington. It took effect at Aug 29, 2015, 8:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 28, 2015, 2:29 PM PDT (21:29 UTC)
- In effect from
- Aug 29, 2015, 8:00 AM PDT
- Expired
- Aug 29, 2015, 3:57 AM PDT
- In force
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746 WWUS76 KSEW 282129 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 229 PM PDT FRI AUG 28 2015 ...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON ON SATURDAY... .EXPECT RAIN AND WINDY WEATHER ON SATURDAY IN WESTERN WASHINGTON. WAZ516-517-290545- /O.NEW.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/ NORTH COAST-CENTRAL COAST- 229 PM PDT FRI AUG 28 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PDT SATURDAY. * TIMING...DURING THE DAY SATURDAY. * WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ504-507-509-511-512-555-556-558-559-290545- /O.NEW.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/ SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- 229 PM PDT FRI AUG 28 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY. * TIMING...MIDDAY THROUGH SATURDAY AFTERNOON. * WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ001-503-506-510-290545- /O.NEW.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITY OF...FRIDAY HARBOR 229 PM PDT FRI AUG 28 2015 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY. * TIMING...SATURDAY AFTERNOON AND EVENING. * WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
531 WWUS76 KSEW 290445 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 945 PM PDT FRI AUG 28 2015 ...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON ON SATURDAY... .EXPECT RAIN AND WINDY WEATHER ON SATURDAY IN WESTERN WASHINGTON. WAZ516-517-291245- /O.CON.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/ NORTH COAST-CENTRAL COAST- 945 PM PDT FRI AUG 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM PDT SATURDAY... * TIMING...DURING THE DAY SATURDAY. * WINDS...SOUTH WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ504-507-509-511-512-555-556-558-559-291245- /O.CON.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/ SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- 945 PM PDT FRI AUG 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT SATURDAY... * TIMING...MIDDAY THROUGH SATURDAY AFTERNOON. * WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ001-503-506-510-291245- /O.CON.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITY OF...FRIDAY HARBOR 945 PM PDT FRI AUG 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY... * TIMING...SATURDAY AFTERNOON AND EVENING. * WINDS...SOUTH WIND 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
468 WWUS76 KSEW 291057 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 357 AM PDT SAT AUG 29 2015 WAZ516-517-291900- /O.UPG.KSEW.WI.Y.0005.150829T1500Z-150829T2300Z/ /O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/ NORTH COAST-CENTRAL COAST- 357 AM PDT SAT AUG 29 2015 ...HIGH WIND WARNING IN EFFECT FOR THE NORTH AND CENTRAL COAST FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING. THIS REPLACES THE WIND ADVISORY THAT WAS PREVIOUSLY IN EFFECT. * WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH. * SOME AFFECTED LOCATIONS...WESTPORT...HOQUIAM...AND FORKS. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM AND 2 PM PDT. * IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO BE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ WAZ504-507-509-556-558-559-291900- /O.UPG.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/ /O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/ SOUTHWEST INTERIOR-EVERETT AND VICINITY-TACOMA AREA- BELLEVUE AND VICINITY-SEATTLE AND VICINITY-BREMERTON AND VICINITY- 357 AM PDT SAT AUG 29 2015 ...HIGH WIND WARNING IN EFFECT FOR THE PUGET SOUND REGION AND SOUTHWEST INTERIOR FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * SOME AFFECTED LOCATIONS...SEATTLE...EVERETT...TACOMA...BELLEVUE...AND OLYMPIA. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 10 AM AND 4 PM PDT. * IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO BE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ WAZ511-512-555-291900- /O.UPG.KSEW.WI.Y.0005.150829T1800Z-150830T0000Z/ /O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/ HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EAST PUGET SOUND LOWLANDS- 357 AM PDT SAT AUG 29 2015 ...HIGH WIND WARNING IN EFFECT FOR THE HOOD CANAL AREA...LOWER CHEHALIS VALLEY AREA...AND EAST PUGET SOUND LOWLANDS FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...INCREASING FROM THE SOUTH AT 20 TO 30 MPH WITH LOCAL GUSTS OF 45 TO 50 MPH. * SOME AFFECTED LOCATIONS...MONTESANO...SHELTON...AND MONROE. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM AND 4 PM PDT. * IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO BE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ WAZ001-503-506-291900- /O.UPG.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/ /O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- INCLUDING THE CITY OF...FRIDAY HARBOR 357 AM PDT SAT AUG 29 2015 ...HIGH WIND WARNING IN EFFECT FOR THE NORTHWEST INTERIOR FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * SOME AFFECTED LOCATIONS...BELLINGHAM...ANACORTES....MOUNT VERNON...AND EASTSOUND. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 11 AM AND 5 PM PDT. * IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO BE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ510-291900- /O.UPG.KSEW.WI.Y.0005.150829T1900Z-150830T0400Z/ /O.NEW.KSEW.HW.W.0002.150829T1500Z-150830T0100Z/ ADMIRALTY INLET AREA- 357 AM PDT SAT AUG 29 2015 ...HIGH WIND WARNING IN EFFECT FOR THE ADMIRALTY INLET AREA FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH. * SOME AFFECTED LOCATIONS...OAK HARBOR AND PORT TOWNSEND. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR BETWEEN 9 AM AND 2 PM PDT. * IMPACTS...WINDS THIS STRONG TYPICALLY OCCUR DURING THE FALL AND WINTER. THIS WIND EVENT COULD CREATE MORE PROBLEMS DUE TO TREES BEING UNDER STRESS BECAUSE OF DRY CONDITIONS AND DUE TO DECIDUOUS TREES STILL HAVING THEIR LEAVES. THESE FACTORS WILL INCREASE THE RISK DOWNED TREES AND BRANCHES. THERE COULD ALSO BE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Aug 28, 9:00 AM PDT, 5 hours 29 minutes earlier.
Area forecast discussion, Aug 28, 9:00 AM PDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT FRI AUG 28 2015
.SYNOPSIS...A WEAK FRONT MOVED THROUGH WESTERN WASHINGTON THIS
MORNING. A STRONGER FRONTAL SYSTEM WILL SWEEP THROUGH THE AREA
SATURDAY. AN UPPER TROUGH WILL AFFECT THE REGION NEXT WEEK.
&&
.SHORT TERM...A WEAK FRONT MOVED THROUGH WESTERN WA THIS MORNING AND
THE PRECIP HAS BROKEN UP TO SCATTERED SHOWERS. SATURDAY WILL SEE
PERIODS OF RAIN AND BLUSTERY CONDITIONS AS A STRONGER FRONTAL SYSTEM
MOVES THROUGH WESTERN WA. THE 12Z GFS SHOWS A 1008 MB LOW NEAR 39N
132W THIS MORING DEEPENING TO 993 MB AND TRACKING JUST OFF THE COAST
SATURDAY MORNING. THERE WILL BE GALE WARNINGS IN EFFECT FOR THE
MARINE AREAS SATURDAY WITH WIND ADVISORIES OVER LAND.
.LONG TERM...COOL UNSETTLED CONDITIONS WILL PERSIST OVER THE AREA
WITH AN UPPER LEVEL TROUGH OVER THE REGION THROUGH THE WEEK. LOOKING
AT THE 06Z GFS...SHORTWAVE TROUGHS MOVING THROUGH THE BROAD REGIONAL
TROUGH REINFORCE THE COOL SHOWERY AIR MASS ON ABOUT WED AND AGAIN
AROUND FRIDAY NIGHT AND SATURDAY. BELOW NORMAL TEMPS AND ABOVE
NORMAL PRECIP IS LIKELY WITH SHOWERS AND SOME PARTLY SUNNY PERIODS.
&&
.AVIATION...A WEAK FRONT MOVING THROUGH THE INTERIOR OF WESTERN
WASHINGTON THIS MORNING WILL KEEP LOW AND MID LEVEL CLOUDS WITH
SCATTERED SHOWERS OVER THE AREA THIS MORNING WITH SOME IMPROVEMENT
BEHIND THE FRONT. MVFR CIGS WILL IMPROVE TO VFR BY LATE MORNING. THE
AIR MASS WILL REMAIN MOIST AND GENERALLY STABLE WITH SOUTHWEST FLOW
ALOFT.
KSEA...CEILINGS HAVE BEGUN TO SHOW IMPROVEMENT. EXPECT MVFR CIGS TO
IMPROVE TO VFR OVER THE NEXT TWO HOURS. OVERNIGHT CIGS WILL LIKELY
LOWER AGAIN BY AROUND DAYBREAK TO MVFR LEVELS. SOUTHERLY WINDS 4-8
KNOTS WILL BECOME LIGHT NORTHERLY TONIGHT.
&&
.MARINE...SOUTHERLY WINDS OVER THE COASTAL WATERS WILL BECOME
SOUTHWESTERLY THIS MORNING AND EASE OVER THE COASTAL WATERS AND WEST
ENTRANCE STRAIT OF JUAN DE FUCA AS A WEAK SURFACE FRONT MOVES
INLAND. A STRONGER FRONT WILL MOVE THROUGH THE WATERS SATURDAY WITH
GALE FORCE WINDS LIKELY FOR MOST WATERS SATURDAY MORNING THROUGH
MUCH OF THE DAY. A SET OF WEAKER FRONTAL WAVES WILL MOVE THROUGH
AREA WATERS SUNDAY AND AGAIN MONDAY HELPING TO BOOST WINDS AND SEAS.
THESE SYSTEMS WILL NOT BE AS STRONG AS SATURDAYS FRONT...BUT WILL
LIKELY BRING SMALL CRAFT ADVISORY CRITERIA TO THE COASTAL WATERS AS
WELL AS PARTS OF THE INLAND AREAS.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-COASTAL WATERS
FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL
WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10
TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
SHOALWATER OUT 10 NM.
GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
ADMIRALTY INLET-COASTAL WATERS FROM CAPE FLATTERY TO JAMES
ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE FLATTERY TO
JAMES ISLAND OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
JUAN DE FUCA.
SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 1 PM PDT
THIS AFTERNOON FOR COASTAL WATERS FROM CAPE FLATTERY TO
JAMES ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE FLATTERY
TO JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM JAMES ISLAND
TO POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS FROM JAMES
ISLAND TO POINT GRENVILLE OUT 10 NM-WEST ENTRANCE U.S.
WATERS STRAIT OF JUAN DE FUCA.
GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR EAST
ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND
WATERS INCLUDING THE SAN JUAN ISLANDS-PUGET SOUND AND HOOD
CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 9:06 PM PDT | Small Craft Advisory | SEW | 16 hr | |
| Aug 28, 4:00 PM PDT | Gale Warning | SEW | 29 hr | |
| Aug 28, 4:00 PM PDT | Small Craft Advisory | SEW | 32 hr |
Nearby
Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.